Thanh-Nhan Nguyen
Thanh-Nhan Nguyen
Ho Chi Minh City University of Education
Verified email at hcmue.edu.vn - Homepage
Title
Cited by
Cited by
Year
Random walk in random environment, corrector equation and homogenized coefficients: from theory to numerics, back and forth
AC Egloffe, A Gloria, JC Mourrat, TN Nguyen
IMA Journal of Numerical Analysis 35 (2), 499-545, 2015
392015
An accurate method to include lubrication forces in numerical simulations of dense Stokesian suspensions
A Lefebvre-Lepot, B Merlet, TN Nguyen
Journal of Fluid Mechanics 769, 369-386, 2015
192015
Lorentz–Morrey global bounds for singular quasilinear elliptic equations with measure data
MP Tran, TN Nguyen
Communications in Contemporary Mathematics 22 (5), 1950033, 2020
172020
Convergence to equilibrium for discretizations of gradient-like flows on Riemannian manifolds
B Merlet, TN Nguyen
Differential and Integral Equations 26 (5/6), 571-602, 2013
152013
New gradient estimates for solutions to quasilinear divergence form elliptic equations with general Dirichlet boundary data
MP Tran, TN Nguyen
Journal of Differential Equations 268 (4), 1427-1462, 2020
142020
Global Lorentz estimates for non-uniformly nonlinear elliptic equations via fractional maximal operators
MP Tran, TN Nguyen
Journal of Mathematical Analysis and Applications 501 (1), 124084, 2021
122021
Level-set inequalities on fractional maximal distribution functions and applications to regularity theory
TN Nguyen, MP Tran
Journal of Functional Analysis 280 (1), 108797, 2021
92021
Generalized good-λ techniques and applications to weighted Lorentz regularity for quasilinear elliptic equations
MP Tran, TN Nguyen
Comptes Rendus Mathematique 357 (8), 664-670, 2019
92019
Weighted Lorentz gradient and point-wise estimates for solutions to quasilinear divergence form elliptic equations with an application
MP Tran, TN Nguyen
arXiv preprint arXiv:1907.01434, 2019
92019
Lorentz improving estimates for the p-Laplace equations with mixed data
TN Nguyen, MP Tran
Nonlinear Analysis 200, 111960, 2020
72020
Existence of a renormalized solution to the quasilinear Riccati-type equation in Lorentz spaces
MP Tran, TN Nguyen
Comptes Rendus Mathematique 357 (1), 59-65, 2019
52019
Pointwise gradient bounds for a class of very singular quasilinear elliptic equations
MP Tran, TN Nguyen
Discrete and Continuous Dynamical Systems - Series A 41 (9), 4461-4476, 2021
42021
Lorentz gradient estimates for a class of elliptic p-Laplacian equations with a Schrödinger term
MP Tran, TN Nguyen, GB Nguyen
Journal of Mathematical Analysis and Applications 496 (1), 124806, 2021
32021
Global gradient estimates for very singular quasilinear elliptic equations with measure data
MP Tran, TN Nguyen
arXiv preprint arXiv:1909.06991, 2019
32019
A Galerkin approximation for integro-differential equations in electromagnetic scattering from a chiral medium
DL Nguyen, TN Nguyen, MP Tran
Applicable Analysis 96 (1), 159-172, 2017
32017
Lorentz estimates for quasi-linear elliptic double obstacle problems involving a Schrödinger term
TN Nguyen, MP Tran
Mathematical Methods in the Applied Sciences 44 (7), 6101-6116, 2021
22021
Weighted distribution approach to gradient estimates for quasilinear elliptic double-obstacle problems in Orlicz spaces
TN Nguyen, MP Tran
arXiv preprint arXiv:2006.02645, 2020
22020
A simple algorithm for schwarz waveform relaxation methods
MP Tran, TN Nguyen
Annales Univ. Sci. Budapest., Sect. Comp. 45, 57-74, 2016
22016
A global fractional Caccioppoli-type estimate for solutions to nonlinear elliptic problems with measure data
MP Tran, TN Nguyen
Studia Mathematica, 1-18, 2021
12021
An endpoint case of the renormalization property for the relativistic Vlasov–Maxwell system
TN Nguyen, MP Tran
Journal of Mathematical Physics 61 (7), 071512, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20